Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Colazal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Amy
Guest
 
Posts: n/a
Default fatigue from colazal

I've been on colazal for over a year for crohns disease, and have been happy with it for treating my symptoms, but it seems that it makes me very tired/worn out. I missed my dosage for a whole day and had SO much energy! I felt like my old energetic self again! Once i took it again the next day, i felt tired and "run down" an hour later!! Anyone else experience this? if so, please drop me an email! Amy
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
colazal maurice Colazal 1 05-13-2009 04:11 AM
Colazal Karl Colazal 0 01-14-2008 01:04 AM
Colazal Marie Colazal 0 08-19-2007 11:31 PM
colazal Unregistered Colazal 0 12-02-2005 06:00 AM
Colazal Elizabeth D. King Colazal 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:09 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.